# SDR DL73K001455

- Difficulty date: July 27, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 47,697 hours, 38,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775553
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CRACKED AT FS 765 JUST ABOVE S-19R.  THE CRACK WAS APPROX 1 INCH IN LENGTH AND RAN ALONG THE EDGE OF THE BONDED DOUBLER.  THE CRACK IS TYPICAL OF THAT DESCRIBED IN BACO S/B 737-53-1065 EVEN THOUGH THIS S/B IS NOT EFFECTIVE FOR THIS A/C.  ER/A 334707-14.
